Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 18, 2015, 9:35 PM EDT for 4 counties in Pennsylvania. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 9:35 PM EDT (01:35 UTC)
- Expired
- Jun 19, 2015, 1:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegheny County, PA, Beaver County, PA, Washington County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 43 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:48 PM EDT | FLASH FLOOD | Pleasant Hills, PA | WATER RUNNING DOWN ROUTE 51 |
| Jun 18, 10:00 PM EDT | FLASH FLOOD | Shaler Township, PA | ROUTE 8 HAS 6-10 INCHES OF WATER ON IT |
| Jun 18, 10:30 PM EDT | FLASH FLOOD | Baldwin, PA | TECHNICAL RESCUE OF PEOPLE FROM TWO VEHICLES ON STREETS RUN RD...ROAD CLOSED FROM HAYES TO BRENTWOOD |
| Jun 18, 10:30 PM EDT | FLASH FLOOD | Baldwin, PA | TECHNICAL RESCUE OF PEOPLE FROM TWO VEHICLES ON STREETS RUN RD...ROAD CLOSED FROM HAYES TO BRENTWOOD...SEVERAL VEHICLES STUCK |
| Jun 18, 10:45 PM EDT | FLASH FLOOD | New Stanton, PA | WATER RUNNING INTO A HOME IN NEW STANTON |
| Jun 18, 10:55 PM EDT | FLASH FLOOD | Sewickley, PA | ROUTE 65 FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 563 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
758
WGUS51 KPBZ 190135
FFWPBZ
PAC003-007-125-129-190530-
/O.NEW.KPBZ.FF.W.0028.150619T0135Z-150619T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
935 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
NORTHERN WASHINGTON COUNTY IN SOUTHWESTERN PENNSYLVANIA...
ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 130 AM EDT
* AT 934 PM EDT...DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA...WITH AT LEAST ONE TO
TWO MORE HOURS OF HEAVY RAINFALL LIKELY IN MUCH OF THE WARNED AREA.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PITTSBURGH...PENN HILLS...MOUNT LEBANON...BETHEL PARK...ROSS
TOWNSHIP...MCCANDLESS TOWNSHIP...MONROEVILLE...MOON TOWNSHIP...
MCMURRAY...GREENSBURG...MCKEESPORT...FRANKLIN PARK...JEANNETTE...
CANONSBURG...AVELLA...GASTONVILLE...SHALER TOWNSHIP...PLUM...WEST
MIFFLIN AND NORTH SIDE PITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4019 7952 4022 8051 4059 8051 4057 7956
4056 7956 4054 7952 4054 7951 4053 7950
4053 7948
$$
FRIES1 follow-up statement
832
WGUS71 KPBZ 190456
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1256 AM EDT FRI JUN 19 2015
PAC003-007-125-129-190505-
/O.CAN.KPBZ.FF.W.0028.000000T0000Z-150619T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-WASHINGTON PA-ALLEGHENY PA-WESTMORELAND PA-
1256 AM EDT FRI JUN 19 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN BEAVER...NORTHERN
WASHINGTON...ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4019 7952 4022 8051 4059 8051 4057 7956
4056 7956 4054 7952 4054 7951 4053 7950
4053 7948
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:05 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 18, 8:05 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 805 PM EDT THU JUN 18 2015 .SYNOPSIS... WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...WITH ANOTHER ROUND OF RAIN SATURDAY NIGHT WITH THE REMNANTS OF TROPICAL STORM BILL. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... MESOANALYSIS INDICATES AN AREA OF OUTFLOW FROM EARLIER CONVECTION PUSHING ACROSS OHIO THIS EVENING THAT HAS MANAGED TO INTERSECT THE LAKE BREEZE BOUNDARY AND MOVE WELL INLAND...LOCALLY INCREASING DIRECTIONAL LOW LEVEL SHEAR. THE COMBINATION OF SHEAR AND INCREASED INSTABILITY DUE TO AMPLE HEATING THROUGH THE AFTERNOON HAS CREATED A FAIRLY WIDE CORRIDOR SUITABLE FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS EASTERN OHIO AND INTO THE PITTSBURGH METRO AREA. THIS IS NOT NECESSARILY WHERE THE GLOBAL MODELS HAD FIGURED SUCH DEVELOPMENT WOULD BE...HOWEVER THE LACK OF EARLY AFTERNOON CONVECTION HAS ALLOWED FOR MORE INSOLATION THAT WAS PREVIOUSLY FORECAST TO PUSH INSTABILITY PARAMETERS A BIT HIGHER THAN WOULD HAVE OTHERWISE BEEN ANTICIPATED. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ALL OF THE OHIO COUNTIES AS WELL AS THE NORTHERN WEST VIRGINIA PANHANDLE AND PORTIONS OF SOUTHWESTERN PENNSYLVANIA UNTIL 11 PM THIS EVENING. THE MAIN THREAT DUE TO THE WARM AND HUMID AIR MASS AHEAD OF IT WILL BE DAMAGING WINDS. THERE IS STILL SOME CONCERN THAT ACTIVITY MAY PROPAGATE FARTHER DOWNSTREAM LATE THIS EVENING BEYOND THE EASTERN END OF THE WATCH BOX. HIGH RESOLUTION MODELS ALL INDICATE SOME CONVECTION MAKING IT THROUGH THE PITTSBURGH AREA AROUND MIDNIGHT...HOWEVER IT WOULD SEEM LIKELY THAT SOME AMOUNT OF DECAYING SHOULD BE OCCURRING DUE TO THE FACT THAT WE WILL BE SO FAR BEYOND THE DIURNAL INSTABILITY MAXIMA OF THE DAY. THAT SAID...TRENDS WILL BE MONITORED THROUGH THE EVENING FOR POSSIBLE EXTENSIONS OF THE BOX EASTWARD. FRIES && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... ALTHOUGH THE STATIONARY FRONT WILL DROP SOUTH INTO WEST VIRGINIA FRIDAY NIGHT...THE REMNANTS OF TROPICAL STORM BILL WILL MAKE STEADY PROGRESS TO THE NORTHEAST. THE CHANCES FOR RAIN WILL INCREASE SATURDAY...WITH MOST OF THE RAINFALL OCCURRING SATURDAY NIGHT. RECENT MODELS HAVE MOVED THE SYSTEM TO THE EAST MORE QUICKLY SATURDAY NIGHT...AND BULK OF THE ASSOCIATED RAINFALL SHOULD BE EAST OF THE REGION BY SUNRISE ON SUNDAY. SEE THE HYDROLOGY SECTION OF THE AFD BELOW FOR MORE DETAILS. ANY BREAK IN RAINFALL WILL BE SHORT LIVED WITH ANOTHER COLD FRONT SWEEPING ACROSS THE AREA SUNDAY. TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE PERIOD. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A CHANCE FOR SHOWERS WILL CONTINUE SUNDAY NIGHT INTO EARLY MONDAY MORNING UNTIL THE FRONT CLEARS THE REGION. THE WEATHER WILL QUIET DOWN SOMEWHAT ON MONDAY AND TUESDAY...BEFORE WE RETURN TO A WARM...HUMID AND UNSTABLE REGIME BY THE END OF THE LONG TERM. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... VARIABLE CONDITIONS CAN BE EXPECTED TODAY AS MVFR CEILINGS IMPROVE TO VFR. HOWEVER...ALL WILL BE MARRED BY SHOWERS AND AFTERNOON THUNDERSTORMS...CHANCES FOR WHICH WILL IMPROVE WITH THE ADVANCE OF A COLD FRONT TONIGHT. EXPECT DEGRADED CONDITIONS TO THEN PERSIST THROUGH THE PREDAWN HOURS AS SHOWERS WANE...WITH IMPROVEMENT FROM THE NORTH ON FRIDAY. .OUTLOOK.../FRIDAY THROUGH TUESDAY/... RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS. PORTS FROM PIT SOUTHWARD CAN EXPECTED GENERAL RESTRICTIONS IN RAIN WITH THE PASSAGE OF A REMNANT TROPICAL LOW ON SATURDAY. && .HYDROLOGY... THE MOISTURE ASSOCIATED WITH REMNANTS OF TROPICAL STORM BILL WILL BRING A PERIOD OF POTENTIAL HEAVY RAINS LATE SATURDAY AND SUNDAY. BEST ESTIMATES ARE THAT THE AREA OF HEAVIEST RAINS WILL FALL OVER KENTUCKY AND WEST VIRGINIA AND NOT OVER OHIO AND PENNSYLVANIA. IN OUR AREA, IT IS ESTIMATED THAT THE MONONGAHELA AND CHEAT BASINS WILL RECEIVE BETWEEN 2.00 AND 3.00 INCHES. BETWEEN 1.00 AND 1.50 IS EXPECTED IN THE IMMEDIATE PITTSBURGH AREA WITH LESS THAN AN INCH OVER THE ALLEGHENY BASIN. UNCERTAINTY REMAINS. A SHIFT TO THE NORTH COULD MEAN HIGHER AMOUNTS FOR OHIO AND PENNSYLVANIA. HEIGHTENED AWARENESS IS NEEDED THIS WEEKEND AND EARLY NEXT WEEK ON AREA RIVERS. CURRENTLY NO RIVER FLOODING IS EXPECTED, BUT STREAMS AND CREEKS COULD EXPERIENCE FLOODING WHERE THE HEAVY RAINS FALL OVER THE WEEKEND. CRESTS ARE EXPECTED ON THE CHEAT RIVER SUNDAY AFTERNOON, AND CRESTS ON THE MONONGAHELA AND OHIO WILL COME ON MONDAY. PARSONS IS EXPECTED TO CREST JUST BELOW 7 FEET. GRAYS LANDING IS PROJECTED TO CREST JUST BELOW 15 FEET. PITTSBURGH SHOULD REMAIN IN POOL THROUGH THE ENTIRE PERIOD. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 18, 2:25 AM EDT, 19 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 225 AM EDT THU JUN 18 2015 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-190630- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 225 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN THE AFTERNOON AND EVENING WITH THE MAIN THREAT BEING DAMAGING WINDS. LOCALIZED FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAINFALL AND FLOODING ARE POSSIBLE LATER SATURDAY INTO SUNDAY WITH THE REMNANTS OF TROPICAL SYSTEM BILL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 18, 8:54 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG WINONA 40.83N 80.90W
06/18/2015 COLUMBIANA OH LAW ENFORCEMENT
SEVERAL TREES DOWN IN WINONA
&&
EVENT NUMBER PBZ1501930
RCCLocal storm report, Jun 18, 9:01 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
901 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG FRANKLIN PARK 40.59N 80.10W
06/18/2015 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER PBZ1501931
FRIESLocal storm report, Jun 18, 9:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
908 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 SSW FRANKLIN PARK 40.58N 80.11W
06/18/2015 ALLEGHENY PA 911 CALL CENTER
TREE DOWN ACROSS NICOLSON RD AT MCDEVITT RD
0845 PM TSTM WND DMG FRANKLIN PARK 40.59N 80.10W
06/18/2015 ALLEGHENY PA 911 CALL CENTER
TREE DOWN ON ALYDAR DR
0845 PM TSTM WND DMG FRANKLIN PARK 40.59N 80.10W
06/18/2015 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN ON WEXFORD BAYNE RD
0847 PM TSTM WND DMG FRANKLIN PARK 40.59N 80.10W
06/18/2015 ALLEGHENY PA 911 CALL CENTER
TREE AND WIRES DOWN ON MEINERT RD AT PINE CREEK RD
0858 PM TSTM WND DMG 1 SE MCCANDLESS TOWNSHI 40.57N 80.02W
06/18/2015 ALLEGHENY PA 911 CALL CENTER
LARGE AMOUNT OF BRANCHES DOWN IN THE INTERSECTION OF
BABCOCK BLVD AND CUMBERLAND
&&
EVENT NUMBER PBZ1501932
EVENT NUMBER PBZ1501933
EVENT NUMBER PBZ1501934
EVENT NUMBER PBZ1501935
EVENT NUMBER PBZ1501936
FRIESLocal storm report, Jun 18, 9:11 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
911 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 S WEXFORD 40.61N 80.05W
06/18/2015 ALLEGHENY PA COUNTY OFFICIAL
TREES DOWN BLOCKING RICHARD RD
&&
EVENT NUMBER PBZ1501937
FRIESLocal storm report, Jun 18, 9:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
914 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG SEWICKLEY 40.54N 80.18W
06/18/2015 ALLEGHENY PA COUNTY OFFICIAL
TREES AND WIRES DOWN ON 800 BLOCK OF CENTENNIAL AVE
&&
EVENT NUMBER PBZ1501938
FRIESSpecial weather statement, Jun 18, 9:25 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 925 PM EDT THU JUN 18 2015 PAZ007-008-014-190200- VENANGO-MERCER-BUTLER- 925 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER... SOUTHWESTERN VENANGO AND NORTHEASTERN BUTLER COUNTIES... AT 924 PM EDT...A STRONG THUNDERSTORM WAS NEAR GROVE CITY...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVE CITY...STONEBORO...SENECA...HARRISVILLE...POLK...SANDY LAKE... EMLENTON...BRUIN...CLINTONVILLE...EAU CLAIRE...KENNERDELL...JACKSON CENTER...BARKEYVILLE...CHERRY VALLEY...BOYERS AND CRANBERRY TOWNSHIP. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 113 AND 126. INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 18 AND 43. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4116 8020 4134 8020 4138 7971 4104 7970 TIME...MOT...LOC 0124Z 270DEG 23KT 4126 8010 34
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:10 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Washington | 50 min |
| Jun 18, 8:49 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Washington, Westmoreland | 56 min |
| Jun 18, 9:21 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Washington | 54 min |
| Jun 18, 9:24 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 39 min |
| Jun 18, 9:25 PM EDT | Special Weather Statement | PBZ | Venango | 35 min |
| Jun 18, 9:35 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 40 min |
| Jun 18, 10:06 PM EDT | Special Weather Statement | PBZ | Allegheny, Beaver, Washington | 24 min |
| Jun 18, 10:18 PM EDT | Special Weather Statement | PBZ | Fayette | 12 min |
| Jun 18, 10:20 PM EDT | Special Weather Statement | PBZ | Allegheny, Beaver, Washington | 10 min |
| Jun 18, 11:39 PM EDT | Special Weather Statement | PBZ | Venango | 51 min |
| Jun 18, 11:59 PM EDT | Areal Flood Advisory | PBZ | Clarion, Forest, Venango | 2 hr |
| Jun 19, 12:05 AM EDT | Flash Flood Warning | PBZ | Clarion, Forest, Venango | 3 hr |
| Jun 19, 5:59 PM EDT | Flash Flood Watch | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 29 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.